The Galois action and cohomology of a relative homology group of Fermat curves

Published

Journal Article

© 2018 Elsevier Inc. For an odd prime p satisfying Vandiver's conjecture, we give explicit formulae for the action of the absolute Galois group GQ(ζp) on the homology of the degree p Fermat curve, building on work of Anderson. Further, we study the invariants and the first Galois cohomology group which are associated with obstructions to rational points on the Fermat curve.

Full Text

Duke Authors

Cited Authors

  • Davis, R; Pries, R; Stojanoska, V; Wickelgren, K

Published Date

  • July 1, 2018

Published In

Volume / Issue

  • 505 /

Start / End Page

  • 33 - 69

Electronic International Standard Serial Number (EISSN)

  • 1090-266X

International Standard Serial Number (ISSN)

  • 0021-8693

Digital Object Identifier (DOI)

  • 10.1016/j.jalgebra.2018.02.021

Citation Source

  • Scopus